# SDR 2009F00031

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N356SR
- Make and model: Braero HS125700A
- Aircraft serial: NA0318
- Aircraft time: 11,067 hours, 8,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 32310
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS WOULD NOT OPERATE DURING FUNCTIONAL TESTS AS PART OF A SCHEDULED AIRFRAME INSP.  FOUND FWD POWER SUPPLY UNIT TO HAVE FAILED INTERNALLY. REPLACED POWER SUPPLY, SYSTEM TESTS NORMAL.
